Topological classification of conformal actions on cyclic p-gonal Riemann surfaces

Ewa Tyszkowska

Abstract

n/a
Author Ewa Tyszkowska (FMPI / IM)
Ewa Tyszkowska,,
- Institute of Mathematics
Journal seriesJournal of Algebra, ISSN 0021-8693, (A 25 pkt)
Issue year2011
Vol344
No1
Pages296-312
Keywords in EnglishRiemann surfaces, automorphism groups, Fuchsian groups
DOIDOI:10.1016/j.jalgebra.2011.07.019
URL http://dx.doi.org/10.1016/j.jalgebra.2011.07.019
Languageen angielski
Score (nominal)25
Publication indicators WoS Impact Factor: 2011 = 0.613 (2) - 2011=0.686 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back